MAUDE Adverse Event Report: O&M HALYARD, INC. DAVIS EYE DRAPE ACM; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. DAVIS EYE DRAPE ACM; SURGICAL DRAPES AND PACKS
Model Number 70681
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Corneal Abrasion (1789)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident one the product involved in this complaint is said to be available for evaluation but has not been received yet.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Received notification from medline that customer reported "corneal abrasions" related to the drape.End-user reported that there is a thicker clear adhesive area that is causing abrasions to corneas.The customer did not specify a quantity of patient(s) impacted.Additional details were requested; however, the hospital respondent indicated quantity of patients affected, medical treatment and further patient details were unknown.

Brand Name
DAVIS EYE DRAPE ACM
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24798513
Report Number3005997949-2026-00004
Device Sequence Number18627896
Product Code PUI
UDI-Device Identifier30680651706813
UDI-Public30680651706813
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number70681
Device Catalogue Number70681
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown